MathSciNet Relay Station
MathSciNet bibliographic data
MR1665305 (99j:93043) 93B52 (93D15)
Kim, Seung Jean; Ha, In-Joong A state-space approach to analysis of almost periodic nonlinear systems with sector nonlinearities. IEEE Trans. Automat. Control 44 (1999), no. 1, 66–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement